# SDR DALA2020121804143

- Difficulty date: December 17, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N304DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55080
- Aircraft time: 12 hours, 6 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY ASSIST INDICATING IN THE YELLOW BAND.  SERVICED R1 DOOR EOAM DOOR ASSIST CYLINDER, PER A2220 AMP BD500-A-J52-45-08-01AAA-214 A-A.  SAFETY PIN REMOVED AND STOWED.
